Thread: WTF Going to lower my
01-06-2006, 04:20 PM #1
WTF Going to lower my
Dosages because my acne is off the charts. Ive tried everything to get it under control but I can't seem nip it in the bud. Right now I taking 600mg/testc/wk and 400mg/eq/wk . I'm going to cut that in half. My acne is so bad I feel embarrassed to walk into the gym. It sucks because my gains are off the hook too. I squatted 455lbs last night but then I wake up this morning with a zit the size of Texas on my face. Have any of you guys lowered your doses because of acne or other sides????
01-06-2006, 04:50 PM #2
Hey man...sorry to hear about the acne but congrats on the gains...currently i am running 600mg/week of test susp. and I have also had some acne develope on my shoulders/back but luckily the face is still really clear...Like some other guys suggest i wash myself with a lil dawn dish soap(my dawn comes with bleach in it too?lol) so i guess i get a super serum of dawn...anyhow good luck and maybe that will help some...not sure of lowering the doses though someone else might know though
01-06-2006, 04:54 PM #3
How many times a week do you inject? You may want to inject more often to try to stabalize blood level. I get the acne on back, chest and shoulders when off, only goes away when I go back on, sucs Im 31 too.
01-06-2006, 04:54 PM #4
Accutane is the way to go
01-06-2006, 04:56 PM #5
the only thing that works for me is b5 and use dawn on problem area's. don't forget to moisturize after. if your skin drys out then your body will compensate by making more oil.
01-06-2006, 05:05 PM #6
I don't think that lowering your dose will give you that much noticeably less acne, but it may give you noticeably less gains.
Just my opinion. Everyone's body is different. I tend to get a bit of acne on my shoudlers and back when I come off.
It comes with the territory and for some it is much worse than others. Ask yourself if it is worth it? I don't think the question is really should you lower the dose, the question is do you want to run the stuff with the side effects, or not run anything at all.
I have heard of some people having some success with things like Accutane, but I don't think that everyone responds that greatly to it. It is probably worth a shot, but if you are prone to acne, you are probably going to break out regardless.
01-06-2006, 05:10 PM #7
use a benzoyl peroxide bodywash. its works great for me. make sure your injecting mon mornings and thurs afternoons to make sure blood levels are steady. also, take 2-3 showers a day. some say this is extreme but i have an extreme amount of test in my body making an extreme amount of oil. you may also want to go to the dermatologist and get some anti biotics
01-06-2006, 05:40 PM #8
lots of showering worked for me...
01-06-2006, 05:47 PM #9
I never get acne while on a cycle. in fact my skin clears up and looks better imo. The only time acne flares up for me is during PCT.
01-06-2006, 05:56 PM #10Associate Member
- Join Date
- Feb 2005
- The Netherlands
Changing dosages that drastically might actually increase your acne as you're fluctuating hormones too much. A lot of guys get acne problems during pct exactly because of the rapid hormone changes.
B5 would in a lot of cases do a very good job, but you have to take mega doses which won't cause any damage. I would stay away from accutane before trying other things because a some guys get psychiatric problems with it. Washing a lot, dish washer soap etc... I swear by the b5 though.
01-06-2006, 06:06 PM #11
b5 works well. but it gets irritating. take enough oral medication as it is
01-06-2006, 06:11 PM #12
Sorry to hear about that. I am lucky in that regard, I never seem to get acne while on cycle, only a little bit off cycle and a small amount on my back.
01-06-2006, 06:18 PM #13
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)